# SDR ASAA2016123019193

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 10,693 hours, 3,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL RIGHT PACK LIGHT ILLUMINATES IN FLIGHT. GROUNDED - YES. ACCOMPLISHED FIM 21-62 TASK 801. LAST FLIGHT SHOWED AN EXIT FAULT ON SRDA. FAULT RESETS AND BITE OPS NORMAL, REF AMM 21-51 TASK 803.
